# SDR 20010129CW024

- Difficulty date: December 1, 2000
- Submitted: January 29, 2001
- Operation: General aviation
- Aircraft: N280SC
- Make and model: Beech 200BEECH
- Aircraft serial: BB664
- Engine: Pwa PT6A41
- System (JASC): 2140 · Heating System
- Part: Hose
- Part number: CI30022
- Condition: Chafed
- Location: Lt Engine
- Part time: 138 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOSE IS RUBBING AGAINST ENGINE COWLING. LEFT ENGINE OUTBOARD STACK. RELOCATE PICK UP TUBE LOCATION.  ANGLE TOWARDS ENGINE CASE.
